Local algebras of a multidimensional three-web. (English. Russian original) Zbl 0337.53018

Sib. Math. J. 17, 3-8 (1976); translation from Sibir. Mat. Zh. 17, 5-11 (1976).


53B20 Local Riemannian geometry
53B99 Local differential geometry
Full Text: DOI


[1] M. A. Akivis and A. M. Shelekhov, ?Local differentiable quasigroups and connections associated with a three-web of multidimensional surfaces,? Sibirsk. Matem. Zh.,12, No. 6, 1181-1191 (1971). · Zbl 0231.53021
[2] M. A. akivis, ?Local differentiable quasigroups and three-webs of multidimensional surfaces,? in: Studies in the Theory of Quasigroups and Loops [in Russian], Shtiintsa, Kishinev (1973), pp. 3-12.
[3] L. S. Pontryagin, Continuous Groups [in Russian], Nauka, Moscow (1973).
[4] A. I. Mal’tsev, ?Analytic loops,? Matem. Sb.36, No. 3, 569-575 (1955).
[5] M. A. Akivis, ?Three-webs of multidimensional surfaces,? Trudy Geom. Sem., VINITI Akad. Nauk SSSR,2, 7-31 (1969).
[6] A. G. Kurosh, General Algebra [in Russian], Nauka, Moscow (1974).
[7] V. D. Belousov, Elements of the Theory of Quasigroups and Loops [in Russian], Nauka, Moscow (1967). · Zbl 0229.20075
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.